Affordable Access

Access to the full text

A characterization of the Pareto distribution based on the Fisher information for censored data under non-regularity conditions

Authors
  • Tzavelas, George1
  • 1 University of Piraeus, Department of Statistics and Insurance Sciences, 80 Karaoli and Dimitriou Str., Piraeus, 185 34, Greece , Piraeus (Greece)
Type
Published Article
Journal
Metrika
Publisher
Springer Berlin Heidelberg
Publication Date
Nov 20, 2018
Volume
82
Issue
4
Pages
429–440
Identifiers
DOI: 10.1007/s00184-018-0697-5
Source
Springer Nature
Keywords
License
Yellow

Abstract

It is proved that within a proper class of distributions, the Pareto and the shifted exponential distribution are the only distributions with the property of no loss of information due to type-I censoring and random censoring. The equality of the information before and after censoring it is achieved only when the regularity conditions do not hold.

Report this publication

Statistics

Seen <100 times